List of citations in Numdam for : Uniqueness results and monotonicity properties for strongly nonlinear elliptic variational inequalities

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 16 (1989) no. 1, p. 137-166

Abddaimi, Y.; Michaille, G.

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 30 (1996) no. 1, p. 103-121

Chipot, M.; Rodrigues, J.-F.

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 26 (1992) no. 3, p. 447-467